Ott-Sudan-Ostrovskiy equations on a right half-line
作者: Martin P. Arciga-AlejandreElena I. Kaikina
刊名: Electronic Journal of Differential Equations, 2011, Vol.2011 (149,), pp.1-16
来源数据库: Directory of Open Access Journals
关键词: Dispersive nonlinear evolution equationAsymptotic behaviorInitial-boundary value problem
原始语种摘要: We consider initial-boundary value problems for the Ott-Sudan-Ostrovskiy equation on a right half-line. We show the the existence of solutions, global in time, and study their asymptotic behavior for large time.
全文获取路径: DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • equation 方程
  • value 
  • right 右边的
  • initial 开首字母
  • their 他们的
  • boundary 边界
  • asymptotic 渐近的
  • nonlinear 非线性的
  • consider 仔细考虑
  • problem 题目